# SDR PNSA001101

- Difficulty date: November 12, 2000
- Submitted: December 17, 2000
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- Aircraft time: 22,005 hours
- Engine: Garrtt TPE33111U
- Engine time: 21,015 hours, 20,126 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

LT ENGINE DID NOT DEVELOPE REQUIRED TORQUE. ABORTED TAKE-OFF. RETURNED TO GATE. ENGINE REMOVED AND SENT OUT FOR OVERHAUL.
